Effects of viagra So I did what every other self-respecting geek has done in the past couple days... Effects of viagra downloaded and installed chrome. I love my firefox experience at the moment (I have the exact add-ons/plugins I want/need to make browsing pleasurable and fast), effects of viagra but I thought I'd give it a shot.
Effects of viagra However, effects of viagra I was greeted with this (and I can't seem to get anything other than this at the moment). Yes, effects of viagra I tried pressing reload or going to another page... Effects of viagra didn't work.
Effects of viagra That flat-out stinks (not because I personally can't use it, effects of viagra but because I've got no idea what to do to fix it, effects of viagra or what went wrong). Do I have to restart first? Do I have to install some WebKit thing first? Do I have to <insert other thing I shouldn't have to do here> first?
Effects of viagra Maybe I'm just clueless, effects of viagra but this was a bad first impression.